# SDR SWAA2023042630727

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 49,508 hours, 29,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN PLASTIC COVER DETACHED .<[01] REPLACED O/W EXIT SIGN COVER PER S.I.P..
